UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52404

タイトル: Stabilizing Effect of Diffusion and Dirichlet Boundary Conditions
著者: Budáč, Ondrej
Fila, Marek
キーワード: Blow-up
reaction-diffusion
stabilization of solutions
発行日: 2011年3月15日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 17 (2010), No. 3, Page 303-312
抄録: It is known that diffusion together with Dirichlet boundary conditions can inhibit the occurrence of blow-up. We examine the question how strong is this stabilizing effect for reaction-diffusion equations in one space-dimension. We show that if all positive solutions of an ODE blow up in finite time then for the corresponding parabolic PDE (obtained by adding diffusion and the Dirichlet boundary condition) there is either an unbounded sequence of stationary solutions or an unbounded time-dependent solution.
URI: http://hdl.handle.net/2261/52404
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms170303.pdf100.77 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください